# SDR SIMA200833603

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 22,360 hours, 21,936 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3389 CREW REPORTED SMOKE IN THE COCKPIT WITH BURNING ELECTRICAL ODOR AT GATE WITH PASSENGERS LOADED.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED ABNORMAL ODOR/SMOKE CHECK, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
